# SDR P7UR202312110001

- Difficulty date: December 4, 2023
- Submitted: December 11, 2023
- Operation: General aviation
- Filed by: PATS Aircraft, LLC, repair station P7UR116O
- Aircraft: N516BJ
- Make and model: Boeing 737-8
- Aircraft serial: 64061
- Aircraft time: 24 hours, 27 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Module
- Part number: C17001DA01
- Condition: Unknown
- Location: Unknown
- Part time: 24 hours, 27 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

ON 12/4/23, 1C004 LEFT FOR THE FCF AT APPROX. 1:40 EST THIS AFTERNOON AND HAD TO DECLARE AN IFE AND IMMEDIATELY RETURN TO BASE DUE TO A ROLL BACK/LOSS OF ALTITUDE AND AIRSPEED INDICATIONS FOLLOWED BY WINDSHEAR AURAL AND VISUAL ALERTS AND ACTIVATION OF BOTH STALL WARNING STICK SHAKERS ON THE PILOT AND CO-PILOT FLIGHT MANAGEMENT DISPLAYS ABOUT 200FT AFTER TAKE-OFF, FORCING THE CREW TO USE THE ISFD STANDBY INSTRUMENTS TO LAND THE AIRCRAFT BACK AT KGED.  	ALOFT TEAM VERIFIED THE ADIRU FAULTS.  AIRCRAFT WAS BROUGHT INTO THE HANGAR TO BEGIN TROUBLESHOOTING.  USING A BARFIELD TEST SET, ALOFT SETUP THE PITOT STATIC SYSTEM FOR TEST. ALOFT SIMULATED BOTH AIRSPEED AND ALTITUDE (DELETED TESTS) AND WAS ABLE TO DUPLICATE WHAT THE PILOTS REPORTED.  ALOFT RAN DOZENS OF TEST SCENARIO’S BETWEEN THE LH AND RH SYSTEMS AND BOTH SYSTEMS TOGETHER.  ALOFT FURTHER ISOLATED THE TESTING TO AIR SPEED AND ALTITUDE.  AIR SPEED TESTED GOOD.  ISSUE RETURNED AND AIRSPEED ROLLED BACK WHEN ALTITUDE WAS INTRODUCED.  	A PITOT/STATIC SYSTEM LEAK CHECK WAS PERFORMED AND TESTED GOOD. IAW AMM TASK 34-11-00-790-803/804.  	ALOFT GAINED ACCESS TO THE LH & RH STATIC AIR DATA MODULES (ADM) PN: C17001DA01 LOCATED IN THE FWD CARGO, FWD CEILING  ALOFT STARTED WITH CHECKING THE STATIC ADM QD’S AS THEY HAD BEEN RECENTLY DISCONNECTED DURING THE PREVIOUSLY ACCOMPLISHED PITOT/STATIC SYSTEM FLUSH AS PART OF THE AIRCRAFT DE-PRESERVATION FROM STORAGE CHECKS.  THE HOSES PN: B392DDB0205D WERE CONNECTED BUT IT APPEARS THE POPPIT VALVE WAS NOT FULLY SEATED WITHIN THE QD.  TECHNICIAN FELT THE QD’S FELT STIFF BOTH THE LH AND RH ADM’S WERE DISCONNECTED, INSPECTED, POPPITS WERE RESEATED AND THE QD WAS RECONNECTED VERIFYING LOCK PIN AND COLORED LOCK RING INDICATOR WAS VISIBLE.  	AFTER THE ADM QD’S WERE RECONNECTED, ALOFT VERIFIED THE SYSTEM WAS PERFORMING NORMALLY, AND WE WERE UNABLE TO DUPLICATE THE FAULT. MULTIPLE TESTS WERE RUN.  ALOFT RECHECKED ALL (4) ADM’S USING A TWO PERSON AUTHENTICATION.  ALOFT FORMALLY PERFORMED THE SYSTEM CHECK PER AMM TASK 34-21-00-730-005 AND SYSTEM TESTED GOOD.  	ALOFT ALSO PERFORMED A VISUAL INSPECTION OF THE PITOT STATIC PROBES TO VERIFY THERE WERE NO OBSTRUCTIONS.  THE PITOT SYSTEM WAS FULLY FLUSHED IN ACCORDANCE WITH THE AMM AS PART OF THE DE-PRESERVATION FROM STORAGE TASKS LESS THAN 10 DAYS PRIOR. AFTER FLUSHING THE PITOT PORTS WERE COVERED UNTIL JUST PRIOR TO FCF FLIGHT.  AS PART OF THE DE-PRESERVATION TASKS AND PPI INSPECTIONS, ALOFT HAD NUMEROUS WORK SCOPE ITEMS WORKING IN PARALLEL. ALOFT RECERTIFIED THE ALTIMETRY SYSTEM DURING THE PRE-PURCHASE INSPECTION (PPI) HOWEVER THIS WAS DONE PRIOR TO THE PITOT STATIC FLUSH WHICH WAS ACCOMPLISHED AFTER THE ALTIMETRY TEST. NOTE: HAD THE ALTIMETRY RECERT/TEST BEEN ACCOMPLISHED AFTER THE PITOT FLUSH, THE DISCREPANCY WITH THE ADM QD’S WOULD HAVE BEEN DISCOVERED.  ALOFT HAS DETERMINED THAT BY RESEATING THE ADM QD’S WE HAVE CORRECTED THE ISSUE. THE ISSUE WAS NOT DISCOVERED ON THE GROUND BY ALOFT OR THE FLIGHT CREW PRIOR TO FCF AS IT DID NOT OCCUR UNTIL AFTER ALTITUDE WAS INTRODUCED IN FLIGHT (AS VERIFIED DURING SUBSEQUENT GROUND TESTING). SEQUENCING OF THE ALTIMETRY TEST AND PITOT STATIC FLUSHING COULD HAVE CAUGHT THE DISCREPANCY.  THE STATIC SYSTEM LOW-RANGE LEAK TEST (AMM TASK 34-11-00-790-803/804) REQUIRED AFTER RECONNECTING CONNECTIONS TO AN ADM DOES NOT SPECIFICALLY STATE TO ENTER CABIN AREA AND VERIFY ALTITUDE/AIRSPEED ON FLIGHT DECK DISPLAYS/INDICATORS. IT STATES TO VERIFY INDICATIONS ON TEST BOX ONLY.
